Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Early brighter periods, feel light headed, strange feeling in stomach. What could be wrong ?

hello there, I am 18 years old and my periods are normally regular this month how ever I came on 4 days early and it only lasted for 3 day s it was more a brighter red than normal. i have been feeling abit sick around mid day but not enough to be sick and today i felt very light headed when I was at work. i also am feeling a strange feeling in right side of my stomach its not painfull but i cant describe the feeling. about an hour ago when i tryed to do my sit ups on the floor i had to stop because i started to feel pain can you tell me what could be wrong thank you very much for taking the time to read this.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
A period just 4 days prior to the scheduled date is a normal happening and comes under the normal variation of the periods. This is not worrisome. The other symptoms that you are having could be due to a mild viral infection .
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor